Integral transformations and their resolvents in Orlicz and Lebesgue spaces
Compositio Mathematica, Tome 10 (1952), p. 56-94
@article{CM_1952__10__56_0,
     author = {Zaanen, A. C.},
     title = {Integral transformations and their resolvents in Orlicz and Lebesgue spaces},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {10},
     year = {1952},
     pages = {56-94},
     zbl = {0046.33901},
     mrnumber = {53395},
     language = {en},
     url = {http://www.numdam.org/item/CM_1952__10__56_0}
}
Zaanen, A. C. Integral transformations and their resolvents in Orlicz and Lebesgue spaces. Compositio Mathematica, Tome 10 (1952) pp. 56-94. http://www.numdam.org/item/CM_1952__10__56_0/

S. Banach [1] Théorie des Opérations linéaires, Warsaw (1932). | Zbl 0067.08902

E. Hille and J.D. Tamarkin [2] On the theory of linear integral equations II, Annals of Math. 35 (1934), 445-455. | JFM 60.0315.01 | Zbl 0009.40201

N. Dunford and B.J. Pettis [3] Linear operations on summable functions, Transactions Amer. Math. Soc. 47 (1940), 323-392. | JFM 66.0556.01 | Zbl 0023.32902

R.S. Phillips [4] On linear transformations, Transactions Amer. Math. Soc. 48 (1940), 516-541. | JFM 66.0554.01 | MR 4094 | Zbl 0025.34202

W. Orlicz [5] Ueber eine gewisse Klasse von Räumen vom Typus B, Bull. de l'Acad. Polonaise, classe A (1932), 207-220. | JFM 58.0422.02 | Zbl 0006.31503

A. Zygmund [6] Trigonometrical Series, 4.541, Warsaw (1935). | JFM 61.0263.03 | Zbl 0011.01703

A.C. Zaanen [7] Note on a certain class of Banach spaces, Proc. Kon. Ned. Akad. v. Wet. (Amsterdam) 52 (1949), 488-498(Indagationes Math. 11, 148-158). | Zbl 0033.06701

M. Morse and W. Transue [8] Functionals F bilinear over the product A × B of two pseudo-normed vector spaces II, Admissable spaces A, Annals of Math. 51 (1950), 576-614. | Zbl 0036.36301

A.C. Zaanen [9] On a certain class of Banach spaces, Annals of Math. 47 (1946), 654-666 | Zbl 0060.27505

T. Carleman [10] Zur Theorie der linearen Integralgleichungen, Math. Zeitschrift 9 (1921), 196-217. | JFM 48.1249.01

F. Smithies [11] The Fredholm theory of integral equations, Duke Math. Journal 8 (1941), 107-130. | JFM 67.0376.02 | Zbl 0025.06003

I.A. Nikovič [12] On the Fredholm series, Doklady Akad. Nauk SSSR (N.S.) 59 (1948), 423-425 | Zbl 0031.03002

M.H. Stone [13] Linear transformations in Hilbert space, New York (1932). | JFM 58.0420.02

S. Saks [14] Theory of the integral, Warsaw (1937). | JFM 63.0183.05 | Zbl 0017.30004

E. Hille [15] Functional Analysis and Semi-groups, New York (1948). | MR 25077 | Zbl 0033.06501

F. Riesz [16] Ueber lineare Funktionalgleichungen, Acta Math. 41 (1918), 71-98. | JFM 46.0635.01

J. Schauder [17] Ueber lineare vollstetige Funktionaloperationen, Studia Math. 2 (1930), 183-196. | JFM 56.0354.01

A.C. Zaanen [18] On linear functional equations, Nw Arch. v. Wisk. (2) 22 (1948), 269-282. | MR 24070 | Zbl 0030.03402

A. Hurwitz-R. Courant [19] Funktionentheorie, third ed., Berlin (1929).